singularly perturbed periodic boundary value problem
The problem of existence and asymptotic behavior of solutions of the quasilinear and quadratic singularly perturbed periodic boundary value problem as a small parameter at highest derivative tends to zero is studied.
 Mawhin, J.: Points fixes, points critiques et problèmes aux limites
. Sémin. Math. Sup. no. 92, Press Univ. Montréal, Montréal (1985). MR 0789982
| Zbl 0561.34001
 Šeda, V.: On some non-linear boundary value problems for ordinary differential equations. Arch. Math. (Brno) 25 (1989), 207–222.
 Vrábel’, R.: Asymptotic behavior of T-periodic solutions of singularly perturbed second-order differential equation
. Mathematica Bohemica 121 (1996), 73–76. MR 1388177